TARU PUBLICATIONS
Journal of Discrete Mathematical Sciences and Cryptography cover
Open Access ·Peer-reviewed·ISSN (Online): 2169-0065·ISSN (Print): 0972-0529

Monthly Journal: Publishes theoretical and applied research in all areas of Discrete Mathematical Sciences, Cryptography, Combinatorics, Elliptic Curves and Information Security.

Issues up to 2022 co-published with and available at:Taylor & Francis Online
submissions@tarupublications.com
Open Access Research Article

On the friable mean-values of some arithmetic functions

* , ,

* Corresponding author · click or hover a name for details

pp. 2337–2350Vol. 28Issue 6September 2025DOI: 10.47974/JDMSC-2283 Crossmark XML
Received:
15 Oct 2024
Published Online:
14 Aug 2025
Article type:
Research Article
Language:
EN
Article no.:
JDMSC-2283
Pages:
2337–2350

Abstract

Let S(w, z) denote the set of integers up to w whose prime factors are all at most z. We study the average behavior of certain multiplicative arithmetic functions on the elements of S(w, z) and establish estimates for these averages. 

Keywords

Subject Classifications

11A2511N37

References

[1] K. Aloui, M. Mkaouar, and W. Wannes, “Power-free values of strongly Q-additive functions,” Taiwanese J. Math., vol. 23, no. 4, pp. 777–798 (2018).
[2] M. Amri, M. Mkaouar, and W. Wannes, “Digital functions and sums involving the largest prime factor of an integer,” Acta Math. Hungar., vol. 149, pp. 396–412 (2016).
[3] M. Amri, M. Mkaouar, and W. Wannes, “Strongly q-additive functions and distributional properties of the largest prime factor,” Bull. Aust. Math. Soc., vol. 93, pp. 177–185 (2016).
[4] T. M. Apostol, Introduction to Analytic Number Theory. New York, NY, USA: Springer-Verlag (1976).
[5] R. de la Bretèche and G. Tenenbaum, “Propriétés statistiques des entiers friables,” Ramanujan J., vol. 9, pp. 139–202 (2005).
[6] R. de la Bretèche and G. Tenenbaum, “Une nouvelle approche dans la théorie des entiers friables,” Compos. Math., vol. 153, pp. 453–473 (2017).
[7] N. G. de Bruijn and J. H. van Lint, “Incomplete sums of multiplicative function, I, II,” Nederl. Akad. Wetensch. Proc. Ser. A, vol. 67, pp. 339–347; 348–359 (1966).
[8] S. Drappeau, “Remarques sur les moyennes des fonctions de Piltz sur les entiers friables,” Q. J. Math. (Oxford), vol. 67, no. 4, pp. 507–517 (2016).
[9] E. Fouvry and G. Tenenbaum, “Entiers sans grand facteur premier en progressions arithmétiques,” Proc. Lond. Math. Soc., vol. 63, pp. 449–494 (1991).
[10] A. Granville and K. Soundararajan, “The spectrum of multiplicative functions,” Ann. Math. (2), vol. 153, no. 2, pp. 407–470 (2001).
[11] A. J. Harper, “Minor arcs, mean values and restriction theory for exponential sums over smooth numbers,” Compos. Math., vol. 152, pp. 1121–1158 (2016).
[12] A. Hildebrand and G. Tenenbaum, “On integers free of large prime factors,” Trans. Amer. Math. Soc., vol. 296, pp. 265–290 (1986).
[13] J. M. Song, “Sums of nonnegative multiplicative functions over integers free of large prime factors I,” Acta Arith., vol. 97, no. 4, pp. 329–351 (2001).
[14] H. Smida, “Valeur moyenne des fonctions de Piltz sur les entiers sans grand facteur premier,” Acta Arith., vol. 63, no. 1, pp. 21–50 (1993).
[15] G. Tenenbaum, “Cribler les entiers sans grand facteur premier,” Philos. Trans. R. Soc. Lond. A, vol. 345, pp. 377–384 (1993).
[16] G. Tenenbaum, Introduction à la théorie analytique et probabiliste des nombres, 4th ed., coll. Échelles. Paris, France: Belin, p. 592 (2015).
[17] G. Tenenbaum and J. Wu, “Moyennes de certaines fonctions multiplicatives sur les entiers friables,” J. Reine Angew. Math., vol. 564, pp. 119–166 (2003).
[18] W. Wannes, “Large bias amongst products of two primes,” Bull. Malays. Math. Sci. Soc., vol. 45, pp. 623–629 (2022).

Views: 291Downloads: 192Citations: 0